Burkholder integrals, morrey's problem and quasiconformal mappings

Kari Astala, Tadeusz Iwaniec, Istv́an Prause, Eero Saksman

Research output: Contribution to journalArticle

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)507-531
Number of pages25
JournalJournal of the American Mathematical Society
Volume25
Issue number2
DOIs
StatePublished - 2012

Keywords

  • Critical sobolev exponents
  • Extremal quasiconformal mappings
  • Jacobian inequalities
  • Rank-one convex and quasiconvex variational integrals

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this